| Catalog Number |
RBY4C0620 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the pulmonary arteriovenous malformations (avm) using ruby coils and a lantern delivery microcatheter (lantern).During the procedure, the physician placed a ruby coil in the target location using the lantern.While advancing another ruby coil into the target location, the ruby coil unintentionally detached inside the lantern.Therefore, the lantern containing the detached ruby coil was removed and the coil was flushed out.The procedure was completed using a new ruby coil and the same lantern.There was no report of an adverse effect to the patient.